# SDR DALA2022052003486

- Difficulty date: May 20, 2022
- Submitted: May 20, 2022
- Operation: Air carrier
- Aircraft: N801NW
- Make and model: Airbus A330-323
- Aircraft serial: 0524
- Aircraft time: 79,389 hours, 10,446 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3301 EMERG LIGHT 10,17,18 JH LIGHT ARE PUSHED IN CAN NOT SEE LIGHTS. SEATS 11JH INOP LIGHT. CORRECTIVE ACTION: RESECURED BACK TIGHT TO OUTSIDE OF BRAKET. RECONNECTED CONNECTOR AT 11JH. IAW A330AMM 20-00 AT 10,17,18 JH LIGHT. (8588543)
